# SDR C2XA09RI166

- Difficulty date: September 27, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 19,743 hours, 15,081 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLIGHT 3082 - SDF - FLIGHT CREW REPORTED SMELL OF RUBBER AROUND SEAT 14A & 15A.  CREW DECLARED EMERGENCY AND LANDED ACFT UNEVENTFULLY.  MX PERFORMED INSPECTION, TURNED ALL LIGHTS ON, RAN BOTH ENGINES AND PACKS, BUT COULD NOT DUPLICATE ANY SMELL.  ACFT WAS APPROVED TO RETURN TO SERVICE.
